# SDR DALA2018071604495

- Difficulty date: July 9, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,460 hours, 18,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6 EMER LIGHTS INOP IN CABIN. FORWARD GALLEY PARTITION LIGHT, FOUND DISCONNECTED GROUND WIRE, RECONNECTED & OPS CHECK GOOD. EAT LIGHT AT 14A: FOUND DISCONNECTED WIRE, RECONNECTED, OPS GOOD. ROW 35, 39, 40, & AFT LAV PARTITION FOUND FAULTY POWER SUPPLY. REMOVED & REPLACED APPLICABLE POWER SUPPLY REF 33-51. OPS CHECK GOOD. SECURED PANELS.
